Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
neveragain

Accutan=pores shrinking and black head popping out

So after a life and death struggle. I finally got TANE! I have been a 40/80 alternating dose and I weigh about 150 pounds (male). Anyway, my skin is starting to dry out and Ih ave noticed that all of the pores in my t-zone (especially around my nose) that were filled with black heads, they are drying out and disapearing. Its like they are totally dried out and its taking a while but the crap is working its way out and when its out, the pore shrinks up.

Anyone else had this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×